Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Managing the side effects of antidepressants

Posted by dave on February 28, 1999, at 7:02:48

In reply to Managing the side effects of antidepressants, posted by Nick Kosky on February 27, 1999, at 14:19:42

> Dear All
> Help! I have recently been asked to prepare a presentation for fellow psychiatrists on 'Managing the Side Effects of the Newer Antidepressants' (i.e. not older MAOIs or TCAs). Unfortunately there is no single source of information available. I am putting out a plea to all, professionals and patients, to let me know practical tips they know/have used to manage the side effects of venlafaxine, mirtazapine, the SSRIs, moclobemide and reboxetine.
> Cheers, Nick.

It seems you came to the right place Nick, Most
of these posts are from patients and the side effects
they suffer. Some of us tell what we have done to cope.
ie, put up with it, changed meds, added meds, etc.
It's alot to read, but I would say that this is a
great place to gather info from, your job will be
a big one though. read, sort and gather from many
of these posts. Good luck.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dave thread:3285